# SDR RT5R2016031100001

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Filed by: Pratt & Whitney Engine Services Inc, repair station RT5R183N
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 9,194 hours, 7,056 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 991203611
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ENGINE FIRE DETECTION WIRE HAD BEEN CONTACTING THE AIRFRAME LT SIDE YOKE, ENGINE ATTACH YOKE, IN THE AREA WHERE THE FIRE DETECTION WIRE IS ROUTED ON THE INBD SIDE OF THE ENGINE AROUND THE ENGINE FLANGE, FAN CASE TO ENGINE INTERMEDIATE CASE.  THE FIRE DETECTION WIRE HAD WORN A GROOVE IN THE YOKE.  THE FIRE DETECTION WIRE IS UNSERVICEABLE DUE TO A FLAT SPOT WORN INTO IT.  THE DISPOSITION OF THE YOKE IS CURRENTLY WITH MFG ENGINEERING.
